MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC GREER; GREER 1ML ALLERGENIC EXTRACT MIXING SYRINGE TRAY 23G*1/2''

SOL-MILLENNIUM MEDICAL INC GREER; GREER 1ML ALLERGENIC EXTRACT MIXING SYRINGE TRAY 23G*1/2''
Model Number GROM-23-2
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the optimix two syringes (item# grom-23-2, lot# 04204017), stating that "during the mixing process the syringe popped out and broke".The customer did not provide any photographs and they have indicated that they do not intend to return the reported product.
 
Additional Manufacturer Narrative
Based on comprehensive investigation, including batch record review, archived sample evaluation, and simulation of use, no manufacturing defects or abnormalities were identified in the affected batch (lot: 04204017).All tested samples met the required quality standards and functional performance criteria.The issue could not be reproduced during internal testing and could not be confirmed from the provided pictures.As no physical sample was returned, the root cause could not be confirmed.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.

Brand Name
GREER
Common Device Name
GREER 1ML ALLERGENIC EXTRACT MIXING SYRINGE TRAY 23G*1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24843326
Report Number3014312726-2026-00024
Device Sequence Number5651130
Product Code FMF
UDI-Device Identifier00818392013795
UDI-Public(01)00818392013795(10)04204017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGROM-23-2
Device Lot Number04204017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown